Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lissa

Member
  • Total Reviews

    0
  • Content Count

    35
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lissa

  • Rank
    Junior Member

Recent Profile Visitors

796 profile views
  1. No you're not, I haven't lost a single hair. And honestly I wish I would because my hair is WAY too thick. When wet it weighs about 26 pounds. Takes me forever to brush. But please don't envy me because I have experienced every other side effect in the worst way (just read my log Lissa don't worry, it is supposed to grow back. I know its stressful now but I'm sure you'll be back to normal after the 'tane leaves your system. Thanks! I think it will. Not as stressed right now s
  2. You know what I think it is? Accutane can lessen the blood flow to the face, and acts as an anti inflammatory. So I think it sucks all the swelling or whatever out of your face. Have you noticed your eyes look less puffy too?
  3. Yeah I've noticed that too. I've read a lot online about hair loss begining far into the course or after the course. I don't know why a lot of people here notice it right away. Not sure what that means... I gently blew my hair dry last night for the first time in weeks because I was sick of it being flat and ugly. I can cover the bad area in the front pretty well by changing my part. It looked okay I think. At least my friend didn't mention anything. YAY!
  4. Thanks, unfortunately I was on only 10 mg (for rosacea) and it happened to me. Hopefully lowering the dose will help you though. If your hair loss stopped really quickly that’s a probably a good sign. It’s been nearly 4 weeks since I got off accutane. Today I took down my ponytail and gently put my fingers through my hair and 41 hairs came out at once. 41 in under a minute! Yikes. Now I don't know whether to stop the biotin or what???? I doubt it has much to do with the inc
  5. Thanks everyone. I'm back to taking the vitamins starting today. It has been falling out more and more over this week. When I take my ponytail down - which I have a habit of doing frequently throughout the day - I lose about ten hairs at least. I leave work and notice that my chair is covered in hair. I wish I could just avoid mirrors so I don't get depressed but it's hard to ignore the problem when hairs are falling onto your keyboard every five minutes. This is seriously the worst side
  6. I have hair loss too. I quit only two weeks into it since I got really scared. It should grow back although they say sometimes it persists for a long time - but this I think is extremely rare. I would not have quit if I had had disfiguring acne though. Here's the deal - if you get off the accutane hair loss can possibly continue for up to three to six months. So getting off accutane won't automatically stop it from falling out. I haven't taken any accutane in 3 weeks and my hair loss conti
  7. I think anyone who isn’t at least a little cautious about accutane is just in denial and irresponsible. You can’t just jump into something that can have SERIOUS side effects thinking you’ll be fine and nothing bad can ever happen to you. It’s a big decision and you have to weigh the risks and benefits. But, like you say, it can really improve your life when everything goes well. Tdot - If you have tried everything and acne is taking a severe toll on your face and on your life, the
  8. I don't see the pic - how do I get to it? The reason accutane is recommended when there is a risk of scarring is because if the acne continues out of control the scarring will be really bad. Cystic acne can leave bad pits even if you don't touch it. So accutane needs to be used quickly so the cysts don't continue to leave scars all over the face. If you don't think your acne is that bad, then do not do it. It is your decision. The red marks will fade with time once you get cleared up. You
  9. Thanks for your support everyone! It really helps. I quit very quickly when I noticed hair loss. I thought maybe it was my imagination but I wanted to be safe. Very glad I just stopped. I’m hoping that will save me in this situation. I still have a substantial ponytail; the hairloss is mostly just showing in the front. I’ll try the peppermint oil. I was taking Vit C, Biotin, and B complex but I thought that made things WORSE so I stopped just cause I wanted to naturally l
  10. It’s been almost three weeks since I stopped taking accutane (only 10 mg/day dose for rosacea for about two weeks). I stopped because I was shedding a lot and thought I'm might be losing my hair. It is becoming clear to me that my hair has thinned over the past few weeks. I am worried that it won’t grow back. For those of you who lost your hair and regrew it - when did the hair loss peak? How long does it take to stop falling out and when should I start noticing hairs growin
  11. It's probably a combo of the retin a and the fact that your skin is still sensitive from the accutane. Get off the retin a and give your skin some time to calm down.
  12. My derm told me to NEVER EVER use a single product made by clinique if I EVER hope to be acne free! I was also told to throw my Oil of Olay in the trash as soon as I got home! Apparently, Clinique and Olay are products that a most likely to cause breakout! Hm interesting. I use Clinique City Block for my sunscreen after my derm recommended it and it is the best! No clogging of the pores or breakouts. I don't use any other Clinique products though. I think your derm may have said that
  13. Whoa wait - are you telling me Accutane CREATES wrinkles?? Last I heard dry skin does not cause wrinkles, it can make them look worse but if you moisturize it should be okay. Am I wrong?
  14. I know someone who took accutane at the beginning of high school and experienced a growth spurt a year or two later. He is now 6'1" In fact, he had such a tremendous growth spurt that he got this condition of the knees where you grow too quickly and the bone sort of grows weirdly. Not freaky looking but it was cause of his massive growth. Hope this helps!
  15. So good to hear about your hair growing back. The only thing that scares me is that I've read a good number of people in other forums say its been three years post accutane and they still only half like half their hair. I also read a doctor say hair loss is sometimes permanent. www.baldingblog.com/2006/06/21/accutane-hair-loss-is-permanent/ Now that is terrifying. Hopefully it only happens to a very small percentage of people, or maybe they think it's permanent because it takes a good num
×